Zur Reduktionstheorie Hilbertscher Räume.

Horst Leptin

Mathematische Zeitschrift (1958)

  • Volume: 69, page 40-58
  • ISSN: 0025-5874; 1432-1823

How to cite


Leptin, Horst. "Zur Reduktionstheorie Hilbertscher Räume.." Mathematische Zeitschrift 69 (1958): 40-58. <http://eudml.org/doc/169726>.

author = {Leptin, Horst},
journal = {Mathematische Zeitschrift},
keywords = {Functional Analysis; Abstract Spaces},
pages = {40-58},
title = {Zur Reduktionstheorie Hilbertscher Räume.},
url = {http://eudml.org/doc/169726},
volume = {69},
year = {1958},

AU - Leptin, Horst
TI - Zur Reduktionstheorie Hilbertscher Räume.
JO - Mathematische Zeitschrift
PY - 1958
VL - 69
SP - 40
EP - 58
KW - Functional Analysis; Abstract Spaces
UR - http://eudml.org/doc/169726
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.